|Each 5 ml syrup contains:
Doxylamine succinate 2.08 mg Paracetamol 166.6 mg
Pseudoephedrine HCl 10 mg
Dextromethorphan HBr 5 mg
|RONDIC contains Acetaminophen who produced analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center , Pseudoephedrine HCl is a sympathomimetic amine which provide temporary relief of nasal congestion , Dextromethorphan is a cough suppressant whish provide temporary relief of cough ,while Doxylamine succinate is an antihistamine which helps provide temporary relief of runny nose and sneezing.|
|This Product is indicated for the temporary relief of body aches and headache
coughing, nasal congestion , sore throat , runny nose , sneezing.
|It may be happened in some cases nervousness, dizziness, sleeplessness excitability.
Pregnancy and lactation: seek the advice of a health professional before using this product .
|Hypersensitivity to any component of product.|
|Warnings & precautions|
|- Do not take this product for pain relief for more than 7 days or for fever for
more than 3 days unless directed by doctor .
- Do not take the product for persistent or chronic cough such as occur with smoking , asthma or emphysema or if cough is accompanied by excessive phlegm..
- Use caution when driving a motor vehicle or operating machinery.
|Pregnancy and lactation|
|seek the advice of a health professional before using this product .
|Don’t use this product with other products containing Acetaminophen .
Don’t use this product if you are taking Monoamine oxidase inhibitor drugs .
|Dosage and Method of administration|
|Adults: Take two tablespoonfuls every 6 hours or as directed by doctor.
Children 12 years of age and older: Take two tablespoonfuls every 6 hours or as directed by doctor.
For children under 12 years of age: To be used as directed by physician only.
Glass Bottle 125 ml.